JournalsmagNo. 121pp. 40–44

Institute of Mathematics of the Czech Academy of Sciences

  • Jiří Rákosník

    Czech Academy of Sciences, Prague, Czech Republic
  • Miroslav Rozložník

    Czech Academy of Sciences, Prague, Czech Republic
Institute of Mathematics of the Czech Academy of Sciences cover
Read Online
Download PDF

This article is published open access.

Cite this article

Jiří Rákosník, Miroslav Rozložník, Institute of Mathematics of the Czech Academy of Sciences. Eur. Math. Soc. Mag. 121 (2021), pp. 40–44

DOI 10.4171/MAG/36